Alert archive / North Dakota / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 7, NWS Bismarck, ND

June 2, 2011Bottineau County, Rolette County, North Dakota

NWS Bismarck, ND issued this severe thunderstorm warning at Jun 2, 2011, 8:51 PM CDT for Bottineau County, Rolette County, North Dakota. It was in force for 54 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 2, 2011, 8:51 PM CDT (01:51 UTC)
Expired
Jun 2, 2011, 9:45 PM CDT
In force
54 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

Counties Bottineau County, ND, Rolette County, ND

What was reported inside it

TimeReportWhereRemark
Jun 2, 8:59 PM CDTHAIL 0.88Bottineau, NDWIDESPREAD PEA TO NICKEL SIZE HAIL IN BOTTINEAU...WITH UP TO A QUARTER OF AN INCH REPORTED...
Jun 2, 9:28 PM CDTHAIL 0.755 N Bottineau, ND
Jun 2, 9:43 PM CDTHAIL 0.884 S Bottineau, NDPEA TO NICKEL SIZED HAIL... MOSTLY PEA AND PENNIES...
Jun 2, 9:46 PM CDTHAIL 0.884 E Bottineau, ND

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 1.9 hours before the alert went out and 239 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2011-06-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2239 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2011-06-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 88 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2239 J/kg
Mixed-layer CIN
-143 J/kg
Mixed-layer LCL
1718 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
88 m²/s²
0-3 km storm-relative helicity
2 m²/s²
Significant tornado parameter
0.1
Supercell composite
2.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

275 
WUUS53 KBIS 030151
SVRBIS
NDC009-079-030245-
/O.NEW.KBIS.SV.W.0007.110603T0151Z-110603T0245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
851 PM CDT THU JUN 2 2011

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN BOTTINEAU COUNTY IN NORTH CENTRAL NORTH DAKOTA...
  NORTHWESTERN ROLETTE COUNTY IN NORTH CENTRAL NORTH DAKOTA...

* UNTIL 945 PM CDT.

* AT 846 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
  LOCATED 8 MILES SOUTHWEST OF BOTTINEAU...AND MOVING NORTHEAST AT 40
  MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  BOTTINEAU AROUND 900 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE LAKE
METIGOSHE STATE PARK AND INTERNATIONAL PEACE GARDEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS EXHIBITED SOME WEAK ROTATION. TORNADOES CAN DEVELOP
QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

VERY HEAVY RAIN IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4900 10059 4899 9975 4870 10030 4884 10065
TIME...MOT...LOC 0151Z 221DEG 36KT 4878 10051
WIND...HAIL 60MPH 1.50IN

$$

KINNEY/AYD
2 follow-up statements
702 
WWUS53 KBIS 030204
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
904 PM CDT THU JUN 2 2011

NDC009-079-030245-
/O.CON.KBIS.SV.W.0007.000000T0000Z-110603T0245Z/
BOTTINEAU ND-ROLETTE ND-
904 PM CDT THU JUN 2 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
ROLETTE AND NORTHEASTERN BOTTINEAU COUNTIES UNTIL 945 PM CDT...

AT 900 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
BOTTINEAU...MOVING NORTHEAST AT 40 MPH.

IN ADDITION...AT 857 PM CDT...PING PONG BALL SIZE HAIL WAS REPORTED 
WITH THIS STORM IN KRAMER.

THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF
NORTHEASTERN BOTTINEAU AND NORTHWESTERN ROLETTE COUNTIES...INCLUDING
THE FOLLOWING LOCATIONS LAKE METIGOSHE STATE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS EXHIBITED SOME WEAK ROTATION. TORNADOES CAN DEVELOP
QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE... SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

VERY HEAVY RAIN IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4900 10059 4899 9975 4870 10030 4884 10065
TIME...MOT...LOC 0203Z 221DEG 36KT 4887 10039
WIND...HAIL 60MPH 1.75IN

$$

AYD/KINNEY
005 
WWUS53 KBIS 030223
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
923 PM CDT THU JUN 2 2011

NDC009-079-030245-
/O.CON.KBIS.SV.W.0007.000000T0000Z-110603T0245Z/
BOTTINEAU ND-ROLETTE ND-
923 PM CDT THU JUN 2 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
ROLETTE AND NORTHEASTERN BOTTINEAU COUNTIES UNTIL 945 PM CDT...

AT 919 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
BOTTINEAU...MOVING NORTHEAST AT 40 MPH.

THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF
NORTHEASTERN BOTTINEAU AND NORTHWESTERN ROLETTE COUNTIES...INCLUDING
THE FOLLOWING LOCATIONS LAKE METIGOSHE STATE PARK AND INTERNATIONAL
PEACE GARDEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR LARGE DESTRUCTIVE HAIL CAPABLE OF PRODUCING
SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

VERY HEAVY RAIN IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4880 10055 4900 10041 4899 9975 4870 10030
TIME...MOT...LOC 0224Z 221DEG 36KT 4884 10038
WIND...HAIL 60MPH 1.50IN

$$

KINNEY/AYD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 2, 6:55 PM CDT, 1 hour 56 minutes earlier.

Area forecast discussion, Jun 2, 6:55 PM CDT, 1 hour 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
655 PM CDT THU JUN 2 2011

.UPDATE...MINOR CHANGES TO POPS. SOME ADJUSTMENTS TO WINDS AND
DEW POINTS IN THE WEST.

&&

.DISCUSSION...SURFACE LOW IS DEPICTED NEAR NEW TOWN IN NORTHWEST
NORTH DAKOTA. THERE IS A SCATTERED LINE OF CUMULUS FROM JUST WEST
OF MINOT...SOUTHWEST THROUGH LEMMON SOUTH DAKOTA AND DOWN TOWARDS
RAPID CITY. WARM MID LEVEL TEMPERATURES ARE PRESENTLY KEEPING A
LID ON THIS CONVECTION. LATEST LAPS SOUNDINGS INDICATE AROUND 30
J/KG OF CIN NEAR MINOT. THE CAP GETS STRONGER AS YOU GO SOUTH
TOWARD BISMARCK AND JAMESTOWN. FARTHER WEST...CONVECTION OVER
EASTERN MONTANA IS WEAKENING AS IT MOVES INTO NORTH DAKOTA AS BEST
FORCING IS LIFTING NORTHWARD INTO SASKATCHEWAN AND MANITOBA.
ALSO...MUCH DRIER AIR IS WORKING INTO SOUTHWEST NORTH DAKOTA AT
THIS TIME. CURRENTLY IT APPEARS THE MOST LIKELY AREAS FOR
CONVECTION THIS EVENING WOULD BE IN NORTH CENTRAL NORTH DAKOTA
NEAR THE SURFACE LOW. ALSO IF CONVECTION GETS GOING FARTHER SOUTH
OVER SOUTH DAKOTA...IT COULD MOVE INTO SOUTH CENTRAL NORTH DAKOTA
LATER TONIGHT. ALTHOUGH CONVECTION IN EASTERN MONTANA IS WIDELY
SCATTERED...WE COULD STILL SEE AN ISOLATED CELL CROSS INTO WEST
CENTRAL OR NORTHWEST NORTH DAKOTA YET EARLY THIS EVENING.

ADJUSTED DEW POINTS LOWER AND RAISED WINDS IN THE SOUTHWEST AND
MADE ONLY SOME MINOR ADJUSTMENTS TO POPS.

&&

.AVIATION...
FAVORABLE INGREDIENTS FOR THE DEVELOPMENT OF SEVERE THUNDERSTORMS
REMAIN PRESENT ACROSS MOST OF NORTH DAKOTA THIS EVENING. ALL
TERMINALS CURRENTLY HAVE VFR CONDITIONS...BUT ISOLATED SEVERE STORMS
ARE POSSIBLE FOR KISN...KMOT...KBIS AND KJMS UNTIL 12Z FRIDAY
MORNING. ASIDE FROM POSSIBILITY OF THUNDERSTORMS...VFR CEILINGS AND
VISIBILITIES ARE FORECAST THROUGHOUT THE TAF PERIOD. WINDS WILL
BEGIN TO DECREASE AFTER SUNSET...BUT INCREASE AGAIN ACROSS THE
REGION AFTER SUNRISE. SUSTAINED W/SW WINDS OF 30KTS...GUSTING TO
45KTS IS POSSIBLE TOMORROW.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

TWH/JJT
Hazardous weather outlook, Jun 2, 2:31 PM CDT, 6 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
231 PM CDT THU JUN 2 2011

NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-031100-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-
STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-
LA MOURE-MCINTOSH-DICKEY-
231 PM CDT THU JUN 2 2011 /131 PM MDT THU JUN 2 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
CENTRAL NORTH DAKOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND TONIGHT
OVER PORTIONS OF WESTERN AND CENTRAL NORTH DAKOTA. THE INITIAL
THREAT AREAS ARE ACROSS NORTHWEST AND NORTH CENTRAL NORTH DAKOTA
THIS AFTERNOON AND EVENING...AS WELL AS AREAS FROM JAMESTOWN TO ASHLEY.
A FEW SUPERCELL THUNDERSTORMS ARE POSSIBLE...WITH VERY LARGE
HAIL...LOCALLY HEAVY RAIN...AND AN ISOLATED TORNADO ALL POSSIBLE.
BY LATE EVENING AND OVERNIGHT...THE MAIN THREAT AREA WILL LIKELY
SHIFT EAST...ALONG AND EAST OF A LINE FROM HARVEY...TO STEELE AND
LINTON. THE MAIN THREATS WILL BE LARGE HAIL...DAMAGING STRAIGHT
LINE WINDS...AND LOCALLY HEAVY RAINFALL.

RIVER FLOOD WARNINGS AND ADVISORIES ARE IN EFFECT THROUGHOUT THE
FORECAST AREA. SEE WWW.WEATHER.GOV/BIS FOR DETAILS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

ISOLATED NON-SEVERE THUNDERSTORMS ARE POSSIBLE FRIDAY AFTERNOON OVER
NORTHWEST AND NORTH CENTRAL NORTH DAKOTA...AND AGAIN SATURDAY
AFTERNOON ACROSS THE NORTH. THERE ARE ALSO CHANCES FOR AT LEAST
SCATTERED THUNDERSTORMS FROM MONDAY THROUGH WEDNESDAY.

EXPECT WINDY CONDITIONS OVER MUCH OF THE AREA LATE FRIDAY MORNING
AND AFTERNOON...WITH A WEST/SOUTHWEST WIND AT 25 TO 35 MPH AND
HIGHER GUSTS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND TONIGHT.

KINNEY

In the hours before

Special weather statement, Jun 2, 6:50 PM CDT, 2 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
650 PM CDT THU JUN 2 2011

NDZ017-031-032-030045-
BILLINGS-GOLDEN VALLEY-MCKENZIE-
550 PM MDT THU JUN 2 2011

...SPECIAL WEATHER STATEMENT...

AT 548 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER EAST CENTRAL WIBAUX COUNTY...MOVING
NORTHEAST AT 40 MPH.

NICKEL SIZE HAIL...WINDS GREATER THAN 40 MPH...FREQUENT CLOUD TO
GROUND LIGHTNING...BRIEF MODERATE DOWNPOURS...ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
  FAIRFIELD...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

HEINERT
Special weather statement, Jun 2, 7:33 PM CDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
733 PM CDT THU JUN 2 2011

NDZ034-042-045-030130-
GRANT-MORTON-SIOUX-
733 PM CDT THU JUN 2 2011

...SPECIAL WEATHER STATEMENT...

AT 725 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF RAPIDLY DEVELOPING THUNDERSTORMS ALONG A LINE EXTENDING FROM
NORTHEASTERN GRANT COUNTY...TO FAR WESTERN SIOUX COUNTY.

A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 3 AM CDT.

HEINERT
Special weather statement, Jun 2, 7:49 PM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
749 PM CDT THU JUN 2 2011

NDZ034-042-045-030145-
GRANT-MORTON-SIOUX-
649 PM MDT THU JUN 2 2011

...SPECIAL WEATHER STATEMENT...

AT 645 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM CENTRAL GRANT COUNTY
TO SOUTHWESTERN SIOUX COUNTY...MOVING NORTHEAST AT 15 MPH.

NICKEL SIZE HAIL...WINDS GREATER THAN 40 MPH...FREQUENT CLOUD TO
GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE
STORMS.

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.

A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 3 AM CDT.

HEINERT
Local storm report, Jun 2, 8:32 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
832 PM CDT THU JUN 02 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     HAIL             2 SW ALMONT             46.70N 101.53W
06/02/2011  M0.88 INCH       MORTON             ND   PUBLIC

&&

LHUBER
Local storm report, Jun 2, 8:39 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BISMARCK ND
839 PM CDT THU JUN 02 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     HAIL             31 W SELFRIDGE          46.04N 101.57W
06/02/2011  M0.88 INCH       GRANT              ND   PUBLIC

            ...CORRECTED...

&&

LHUBER
Local storm report, Jun 2, 8:49 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
849 PM CDT THU JUN 02 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0849 PM     HAIL             24 W SELFRIDGE          46.04N 101.43W
06/02/2011  M0.75 INCH       SIOUX              ND   PUBLIC

            ...PEA TO PENNY SIZED HAIL...

&&

LHUBER

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 2, 7:20 PM CDTAreal Flood AdvisoryBISBottineau, Rolette8 days
Jun 2, 8:13 PM CDTSevere Thunderstorm WarningBISGrant, Sioux51 min
Jun 2, 8:30 PM CDTSevere Thunderstorm WarningBISBottineau, McHenry45 min
Jun 2, 9:09 PM CDTSevere Thunderstorm WarningBISBottineau, McHenry36 min
Jun 2, 9:19 PM CDTFlash Flood WarningBISBottineau, McHenry, Rolette5 hr
Jun 2, 9:39 PM CDTSevere Thunderstorm WarningBISBottineau, Rolette66 min
Jun 2, 11:57 PM CDTSevere Thunderstorm WarningBISEmmons, Sioux63 min
Jun 3, 12:49 AM CDTSevere Thunderstorm WarningBISEmmons, Logan, McIntosh56 min
Jun 3, 1:18 AM CDTSevere Thunderstorm WarningBISBurleigh, Kidder, Stutsman57 min
Jun 3, 1:56 AM CDTSevere Thunderstorm WarningBISFoster, Stutsman, Wells64 min
Jun 3, 2:13 AM CDTTornado WarningBISStutsman32 min
Jun 3, 3:36 AM CDTWind AdvisoryBISAdams, Billings, Bottineau, Bowman, Burke, Burleigh and 17 more17 hr

Nearby

Severe Thunderstorm Warnings in North Dakota, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.